Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 46, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at May 14, 2011, 2:47 PM EDT for 4 counties in Florida. It was in force for 58 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 14, 2011, 2:47 PM EDT (18:47 UTC)
- Expired
- May 14, 2011, 3:45 PM EDT
- In force
- 58 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
Counties Citrus County, FL, Hernando County, FL, Pasco County, FL, Sumter County, FL
The radar
The Tampa radar (KTBW), 126 km from the middle of the area, began a volume at 18:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 14, 3:13 PM EDT | TSTM WND DMG | Bushnell, FL | SEVERAL REPORTS OF POWERLINES, A FEW TREES, AND SEVERAL LARGE TREE LIMBS DOWNED AROUND THE CITY OF BUSHNELL. |
| May 14, 3:19 PM EDT | TSTM WND DMG | Nne Bushnell, FL | MEDIUM SIZED TREE LIMBS DOWN IN DOWNTOWN BUSHNELL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 6.8 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 961 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 1160 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.7
The text
As transmitted, in the capitals the NWS used until 2016.
813
WUUS52 KTBW 141847
SVRTBW
FLC017-053-101-119-141945-
/O.NEW.KTBW.SV.W.0046.110514T1847Z-110514T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
247 PM EDT SAT MAY 14 2011
THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SUMTER COUNTY IN FLORIDA.
CITRUS COUNTY IN FLORIDA.
HERNANDO COUNTY IN FLORIDA.
NORTHEASTERN PASCO COUNTY IN FLORIDA.
* UNTIL 345 PM EDT
* AT 241 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM BEVERLY HILLS TO MASARYKTOWN...OR ALONG A LINE EXTENDING FROM
CRYSTAL RIVER TO 6 MILES SOUTHEAST OF SPRING HILL...AND MOVING EAST
AT 25 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MASARYKTOWN.
BEVERLY HILLS.
BROOKSVILLE.
INVERNESS.
DADE CITY NORTH.
RIDGE MANOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
&&
LAT...LON 2901 8236 2896 8231 2896 8195 2896 8194
2837 8195 2839 8252 2896 8260
TIME...MOT...LOC 1847Z 254DEG 23KT 2890 8249 2841 8244
$$2 follow-up statements
076
WWUS52 KTBW 141904
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
304 PM EDT SAT MAY 14 2011
FLC017-053-101-119-141945-
/O.CON.KTBW.SV.W.0046.000000T0000Z-110514T1945Z/
SUMTER FL-HERNANDO FL-CITRUS FL-PASCO FL-
304 PM EDT SAT MAY 14 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR NORTHEASTERN PASCO...EASTERN CITRUS...EASTERN HERNANDO AND SUMTER
COUNTIES...
AT 255 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HERNANDO
TO 9 MILES SOUTH OF BROOKSVILLE...OR ALONG A LINE EXTENDING FROM
BEVERLY HILLS TO 9 MILES SOUTH OF BROOKSVILLE...MOVING EAST AT 25
MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 2840 8238 2898 8246 2901 8236 2896 8231
2896 8194 2837 8195
TIME...MOT...LOC 1903Z 254DEG 23KT 2893 8238 2844 8233
$$154
WWUS52 KTBW 141919
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
319 PM EDT SAT MAY 14 2011
FLC017-053-101-119-141945-
/O.CON.KTBW.SV.W.0046.000000T0000Z-110514T1945Z/
SUMTER FL-HERNANDO FL-CITRUS FL-PASCO FL-
319 PM EDT SAT MAY 14 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR NORTHEASTERN PASCO...EASTERN CITRUS...EASTERN HERNANDO AND
SUMTER COUNTIES...
AT 309 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES
NORTHWEST OF LAKE PANASOFFKEE TO LACOOCHEE...OR ALONG A LINE
EXTENDING FROM 8 MILES NORTHEAST OF INVERNESS TO DADE CITY...MOVING
EAST AT 25 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 2839 8223 2895 8229 2896 8222 2896 8194
2837 8195
TIME...MOT...LOC 1918Z 254DEG 22KT 2894 8220 2845 8215
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 12:46 PM EDT, 2 hours 1 minute earlier.
Area forecast discussion, May 14, 12:46 PM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 1246 PM EDT SAT MAY 14 2011 .SHORT TERM (TONIGHT-MONDAY)... STRONG UPPER LEVEL TROUGH WILL CONTINUE TO DEEPEN ACROSS THE OHIO AND MID MISSISSIPPI VALLEY TODAY AND CARVE OUT SHARP 500 MB TROUGHING INTO THE NORTHERN GULF OF MEXICO. AT THE SURFACE A BROAD LOW PRESSURE WILL CONTINUE TO SLOWLY DEVELOP OVER THE OHIO VALLEY. A COLD FRONT EXTENDS SOUTH FROM THE LOW INTO THE DEEP SOUTH AND GULF COAST REGION. THE FRONT WILL PUSH TOWARDS THE AREA TONIGHT AND CROSS THE FORECAST AREA THROUGH THE MORNING AND AFTERNOON HOURS ON SUNDAY. THE UPPER TROUGH WILL SLIDE EAST THROUGH THE OHIO VALLEY AND BE REINFORCED BY A VORT MAX SWINGING SOUTH OUT OF THE DAKOTAS LATE TOMORROW WHICH WILL HELP TO PUSH 500 MB HEIGHTS LOWER ACROSS FLORIDA. THE TROUGH WILL CONTINUE ITS SOUTHEAST PROGRESS ON MONDAY AND THE UPPER LOW WILL BE OVER NORTH GEORGIA. AT THE SURFACE A SECONDARY COLD FRONT WILL PUSH SOUTH TOWARDS THE GULF COAST BY MONDAY AS WELL. THE EFFECT ON OUR WEATHER WILL BE FIRST FOR SHOWERS AND THUNDERSTORMS AHEAD OF THE COLD FRONT THIS EVENING AND TONIGHT. THE MODELS SHOW THE FRONT CROSSING TAMPA BAY AROUND 12Z AND MOVING SOUTH. SO WILL KEEP POPS IN THE FORECAST FROM THE BAY SOUTH TOMORROW. THE PATTERN WILL REMAIN UNSETTLED WITH THE UPPER LOW PUSHING SOUTH SO WILL CONTINUE POPS THROUGH MONDAY AFTERNOON. TEMPERATURES WILL SHOW A MARKED COOLING THROUGH THE SHORT TERM PERIOD. MUCH COOLER AIR AT 850 MB WILL PUSH IN DURING SUNDAY AND MONDAY. HIGHS WILL TREND TO NEAR NORMAL BY SUNDAY AND THEN BELOW NORMAL BY MONDAY. NIGHTTIME LOWS WILL DIP INTO THE MIDDLE 50S IN THE NORTH AND 60S SOUTH AND HANG NEAR 70 ALONG THE COASTLINE. .LONG TERM (MONDAY NIGHT-FRIDAY)... A MID LEVEL TROUGH/LOW COMPLEX MEANDERS OVER THE OHIO VALLEY AND SOUTHEAST U.S. WHILE UPPER RIDGING REACHES FROM THE WESTERN GULF NORTHWARD TO THE CENTRAL PLAINS FOR MUCH OF THE PERIOD. THEN BY FRI THE GFS SHIFTS THE UPPER LOW TOWARD THE MID-ATLANTIC COAST WHILE THE RIDGE SLIDES EAST ALONG THE GULF COAST. THE ECMWF HOWEVER KEEPS THESE FEATURES IN PLACE. BUT IN EITHER CASE THE TROUGH AXIS REMAINS TO THE EAST OF THE AREA AND ALLOWS A DRY NORTHERLY FLOW ALOFT. HAVE THEREFORE DROPPED THE SHOWERS/STORMS TUE AND KEPT POPS AT 10 PERCENT. THE PERIOD BEGINS WITH TEMPERATURES COOLING BELOW NORMAL AND THEN WARMING FRI AND SAT. && .AVIATION... MOIST SW FLOW AHEAD OF AN APPROACHING COLD WILL CONTINUE TO PRODUCE SCATTERED TSRA THIS AFTERNOON AND EVENING AT ALL TAF SITES. IN ADDITION SITES MAY SEE SOME GUSTS IN THE 20-25 KT RANGE. THE FRONT ITSELF SHOULD PUSH THROUGH THE AREA STARTING TOMORROW MORNING SO WILL MAINTAIN VCSH/VCTS THROUGH THE EARLY MORNING HOURS. && .MARINE... UNSETTLED WEATHER WILL LOW PRESSURE IN THE AREA WILL BRING INCREASED SOUTHWEST WINDS TODAY AND EXERCISE CAUTION CRITERIA WINDS AND SEAS. THIS WILL CALM DOWN A LITTLE THROUGH THE DAY ON SUNDAY BUT A SECONDARY COLD FRONT BY MONDAY WILL BRING WINDS AND SEAS BACK UP TO NEAR ADVISORY CRITERIA. SHOWERS AND STORMS WILL BE RATHER WIDESPREAD THIS EVENING IN THE GULF BUT THEN DIMINISH AS A COLD FRONT PULLS SOUTH THROUGH THE WATERS BY SUNDAY MORNING. && .FIRE WEATHER... NO CONCERNS TODAY OR SUNDAY WITH RAIN AND HIGHER LOW LEVEL MOISTURE IN PLACE. BY MONDAY AND TUESDAY DRIER AIR WILL ARRIVE AND CAUSE RELATIVE HUMIDITY TO APPROACH CRITICALLY LOW LEVELS IN THE NORTHERN PORTIONS OF THE AREA. && .PRELIMINARY POINT TEMPS/POPS... TPA 72 85 68 83 / 30 10 0 20 FMY 73 88 68 86 / 30 20 0 20 GIF 69 85 65 84 / 30 10 10 30 SRQ 74 84 68 81 / 30 10 0 20 BKV 65 84 56 83 / 30 10 0 20 SPG 73 83 69 81 / 30 10 0 20 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && SHORT TERM/MARINE/FIRE WEATHER...JOHNSON LONG TERM...RUDE AVIATION...BARRON
Hazardous weather outlook, May 14, 5:55 AM EDT, 8 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 555 AM EDT SAT MAY 14 2011 FLZ039-042-043-048>052-055>057-060>062-065-142200- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 555 AM EDT SAT MAY 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... A COOL FRONT WILL APPROACH THE AREA TODAY AND MOVE INTO THE NATURE COAST LATE TONIGHT BRINGING THE THREAT OF SCATTERED THUNDERSTORMS. THE BEST CHANCE OF THUNDERSTORMS WILL BE ACROSS THE NATURE COAST AND OVER INLAND AREAS FURTHER SOUTH. ANY THUNDERSTORMS THAT DO FORM COULD PRODUCE LOCALLY HEAVY RAINFALL...GUSTY WINDS AND HAIL. ...RIP CURRENT IMPACT... BREEZY SOUTHWEST WINDS WILL DEVELOP TODAY CAUSING AN INCREASED RISK OF RIP CURRENTS AT AREA BEACHES. FOR ADDITIONAL INFORMATION CHECK WITH THE BEACH PATROL WHEN YOU ARRIVE AT THE BEACH. ALWAYS REMEMBER TO SWIM WITHIN SIGHT OF A LIFEGUARD...AND DON'T SWIM ALONE. ...WIND AND SEA IMPACT... BREEZY SOUTHWEST WINDS WILL SETUP ACROSS THE COASTAL WATERS TODAY AND THESE INCREASING WINDS WILL LEAD TO CHOPPY BOATING CONDITIONS. THEREFORE...SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ...THUNDERSTORM IMPACT... THE COOL FRONT WILL MOVE THROUGH THE REST OF THE REGION SUNDAY KEEPING THE THREAT OF SCATTERED THUNDERSTORMS ALONG AND AHEAD OF IT. THEN ON MONDAY A SECONDARY FRONT WILL MOVE ACROSS THE REGION BRINGING THE CHANCE OF A FEW MORE THUNDERSTORMS...MAINLY OVER INLAND AREAS. ANY THUNDERSTORMS THAT DO FORM COULD PRODUCE LOCALLY HEAVY RAINFALL...GUSTY WINDS AND HAIL. ...WIND AND SEA IMPACT... BREEZY WEST TO NORTHWEST WINDS WILL CONTINUE ACROSS THE COASTAL WATERS THROUGH TUESDAY WITH LIGHTER WINDS AND SEAS RETURNING BY THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. PRC
In the hours before
Special weather statement, May 14, 1:41 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
141 PM EDT SAT MAY 14 2011
FLZ049>051-141830-
PINELLAS-HILLSBOROUGH-PASCO-
141 PM EDT SAT MAY 14 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
PASCO...NORTHWESTERN HILLSBOROUGH AND NORTHERN PINELLAS COUNTIES FOR
STRONG THUNDERSTORMS WITH HAIL VALID UNTIL 230 PM EDT...
AT 140 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES
STRONG THUNDERSTORMS LOCATED NEAR BELLEAIR SHORES...OR 9 MILES WEST
OF LARGO...MOVING NORTHEAST AT 45 MPH WILL AFFECT INDIAN ROCKS
BEACH...LARGO...CLEARWATER AND BELLEAIR.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
HAIL UP TO PENNY SIZE MAY OCCUR. FREQUENT TO CONTINUOUS LIGHTNING IS
EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND
A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS.
&&
LAT...LON 2799 8283 2808 8284 2809 8282 2804 8280
2807 8279 2820 8280 2822 8278 2817 8250
2800 8265 2799 8268 2796 8268 2795 8271
2793 8271 2781 8283 2786 8286 2791 8286
TIME...MOT...LOC 1741Z 225DEG 41KT 2792 8292
JOHNSONSpecial weather statement, May 14, 1:42 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
142 PM EDT SAT MAY 14 2011
FLZ039-141830-
LEVY-
142 PM EDT SAT MAY 14 2011
...STRONG THUNDERSTORMS WILL AFFECT EASTERN LEVY COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED 6 MILES NORTH OF LEBANON...OR 14 MILES SOUTH OF BRONSON...
MOVING NORTHEAST AT 35 MPH...WILL AFFECT OTTER CREEK...LEBANON AND
WILLISTON...UNTIL 230 PM EDT.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. THIS STORM WILL PRODUCE PEA
SIZE HAIL. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 2955 8264 2955 8256 2948 8254 2949 8241
2944 8239 2927 8239 2921 8244 2921 8252
2912 8253 2909 8282 2926 8280 2957 8267
TIME...MOT...LOC 1743Z 242DEG 29KT 2927 8265
JOHNSONLocal storm report, May 14, 1:57 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
157 PM EDT SAT MAY 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TSTM WND GST INDIAN ROCKS BEACH 27.90N 82.84W
05/14/2011 M49 MPH PINELLAS FL PUBLIC
MEASURED BY HOME WEATHER STATION
&&
JOHNSONLocal storm report, May 14, 1:59 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
159 PM EDT SAT MAY 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 PM TSTM WND GST INDIAN ROCKS BEACH 27.90N 82.84W
05/14/2011 M72 MPH PINELLAS FL PUBLIC
MEASURED BY A HOME WEATHER STATION
&&
JOHNSONLocal storm report, May 14, 2:00 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
200 PM EDT SAT MAY 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 PM TSTM WND GST 1 NW CLEARWATER 27.97N 82.78W
05/14/2011 M71 MPH PINELLAS FL PUBLIC
MEASURED BY HOME WEATHER STATION
&&
JOHNSONLocal storm report, May 14, 2:39 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
239 PM EDT SAT MAY 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0211 PM MARINE TSTM WIND SAINT PETERSBURG-CLEARW 27.91N 82.69W
05/14/2011 M45 MPH PINELLAS FL ASOS
THE ASOS STATION AT THE SAINT PETERSBURG-CLEARWATER
INTERNATIONAL AIRPORT MEASURED A WIND GUST OF 39 KNOTS.
0224 PM TSTM WND GST 3 ESE PINELLAS PARK 27.83N 82.66W
05/14/2011 E70 MPH PINELLAS FL TRAINED SPOTTER
A TRAINED SPOTTER MEASURED A 70 MPH WIND GUST ON THEIR
HOME WEATHER STATION.
0224 PM MARINE TSTM WIND TAMPA INTERNATIONAL AIR 27.98N 82.51W
05/14/2011 M49 MPH HILLSBOROUGH FL ASOS
THE ASOS AT THE TAMPA INTERNATIONAL AIRPORT MEASURED A
WIND GUST OF 43 KNOTS.
0235 PM MARINE TSTM WIND 4 ESE BUOY C21 27.66N 82.62W
05/14/2011 M46 MPH GMZ830 FL MESONET
THE C-CUT PORTS STATION MEASURED A WIND GUST OF 40 KNOTS.
0235 PM MARINE TSTM WIND 2 WNW MACDILL AIR FORCE 27.86N 82.55W
05/14/2011 M44 MPH GMZ830 FL MESONET
THE PORTS STATION AT OLD PORT TAMPA MEASURED A WIND GUST
OF 38 KNOTS.
&&
COLSONThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 11:43 AM EDT | Special Weather Statement | TBW | Levy | 47 min |
| May 14, 12:29 PM EDT | Special Weather Statement | TBW | Highlands | 46 min |
| May 14, 12:40 PM EDT | Severe Thunderstorm Warning | TBW | Highlands | 35 min |
| May 14, 1:10 PM EDT | Severe Thunderstorm Warning | TBW | Highlands | 35 min |
| May 14, 1:31 PM EDT | Special Weather Statement | TBW | Highlands | 44 min |
| May 14, 1:40 PM EDT | Special Marine Warning | TBW | 35 min | |
| May 14, 1:41 PM EDT | Special Weather Statement | TBW | Pinellas | 49 min |
| May 14, 1:42 PM EDT | Special Weather Statement | TBW | Levy | 48 min |
| May 14, 1:54 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Pinellas | 36 min |
| May 14, 1:57 PM EDT | Special Marine Warning | TBW | 63 min | |
| May 14, 2:11 PM EDT | Special Marine Warning | TBW | 94 min | |
| May 14, 2:27 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Manatee, Pasco, Pinellas, Polk | 48 min |
| May 14, 3:20 PM EDT | Special Weather Statement | TBW | Hillsborough, Manatee, Polk, Sarasota | 55 min |
| May 14, 3:41 PM EDT | Severe Thunderstorm Warning | TBW | Hardee, Hillsborough, Manatee, Polk, Sarasota | 34 min |
| May 14, 3:44 PM EDT | Special Marine Warning | TBW | 61 min | |
| May 14, 3:53 PM EDT | Severe Thunderstorm Warning | TBW | Polk | 37 min |
| May 14, 4:11 PM EDT | Severe Thunderstorm Warning | TBW | Charlotte, DeSoto, Hardee, Highlands, Manatee, Polk and 1 more | 49 min |
| May 14, 4:37 PM EDT | Special Marine Warning | TBW | 53 min | |
| May 14, 4:56 PM EDT | Special Weather Statement | TBW | Charlotte, DeSoto, Highlands, Lee | 64 min |
| May 14, 5:02 PM EDT | Severe Thunderstorm Warning | TBW | Highlands | 28 min |
| May 14, 5:25 PM EDT | Special Marine Warning | TBW | 65 min | |
| May 14, 6:39 PM EDT | Special Weather Statement | TBW | Lee | 36 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.